# SDR USAA2011120700002

- Difficulty date: December 6, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 9,971 hours, 1,318 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHR - DOOR ASSIST BOTTLE PRESSURE AT 4R POSN IS IN YELLOW BAND - FAP MSG CHECK DOOR BOTTLE PRESSURE.  MAINTENANCE - DOOR ASSIST BOTTLE PRESSURE AT 4R POSN ADJUSTED TO BE IN GREEN BAND - NIL MSG ON FAP.
